# SDR CA080225013

- Difficulty date: February 20, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,887 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 26410148
- Condition: Worn
- Location: Mlg
- Part time: 3,808 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON JACKING THE ACFT, THE RT MAIN SPRING WAS FOUND TO BE LOOSE IN THE CTR SPRING TO SUCH AN EXTENT THAT MAINWHEEL COULD BE MOVED BACK AND FORTH .1250 ON AN INCH BEFORE THE REMOVAL BEGAN. UPON DISASSEMBLY THE MAIN SPRING WAS REMOVED BY HAND FROM THE CTR SPRING WITHOUT ANY PULLERS BEING USED. AMOUNT OF PLAY WHILE THE MAIN SPRING WAS STILL ASSEMBLED TO THE CTR SPRING SEEMED TO BE EXCESSIVE AND WAS NOT SOMETHING THAT WE HAD EXPERIENCED IN THE PAST.  AFTER REMOVAL OF THE MAIN SPRING THE CTR SPRING WAS FOUND TO BE WITHIN LIMITS ON THE LT SIDE BUT OUT OF LIMITS ON THE RT SIDE. MAXIMUM DIAMETER MEASURED AT THE RT CENTER SPRING WAS 2.807 INCH, THE LIMIT IN THE MM IS 2.794 INCH. DURING A SEARCH OF THE ACFT RECORDS NO INCIDENTS OR REPAIRS WERE FOUND TO ACCOUNT FOR THE WEAR REPORTED.
